I am on my third month of lutera the first two months i got my period on the first day of the pink pills but on the 3rd month i am 2 days late so far. Is this normal or could I be pregnant?
I've been on lutera for well over a year now and the day that I start my period still varies. Sometimes I get it 2 days after starting my pink pills or sometimes I get my period at the end of the week for only a couple days. So, it's definitely normal to have your period at different times during your pink pill week.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This is my first month taking Lutera and I took the first pill on the first day of my period and now
Posted 16 Jun 2011 • 1 answer
Posted 10 Jun 2013 • 2 answers
Posted 2 Jul 2013 • 1 answer
I am on my third month of Lutera. I never missed a pill. I take it the same time every day. However?
Posted 30 Jan 2014 • 2 answers
Posted 9 Jul 2016 • 0 answers